promotion image of download ymail app
Promoted

(URGENT) i think i may be internally bleeding?

okay so,, i have a fever as of right now and i ve been taking advil and, i know this wasnt a good idea but over the past 24 hours i took about 18 advil and i took some about 45 minutes ago and now my stomach is having a load of pain even tho i took the advil with food, im scared that i may be internally bleeding, i looked up symptoms and the symptoms i saw were stomach hard to the touch/tender feeling/protruding and all of those things apply, help?

9 Answers

Relevance
  • 2 months ago

    I should keep using windows xp so but I switched to windows 10! I still have an old ipod or a CD player I bought 10 years ago. I still play a video game made in 2006 or earlier. I admit I am lacking joy in my life...and do your parents love you?

    Water should be okay... 

    • Commenter avatarLog in to reply to the answers
  • 8 months ago

    look for palm oil and take 2 spoonful and you will be ok

    • Commenter avatarLog in to reply to the answers
  • 8 months ago

    With that kind of dose, internal bleeding isn't likely to be your problem. Rather, the problem is likely to be acidosis. WIth internal bleeding (as with any kind of major bleeding) you will show signs of hypovolemia - Most notably low blood pressure and sinus tachycardia.

    • Commenter avatarLog in to reply to the answers
  • 9 months ago

    Sounds like you may get a Darwin award someday

    • Commenter avatarLog in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 9 months ago

    Bro, go to the doctor. Taking 18 advil at once can poison you.

    • Commenter avatarLog in to reply to the answers
  • 9 months ago

    {URGENT) Call 911.

    • Commenter avatarLog in to reply to the answers
  • 9 months ago

    Call your doctor's office right now. Don't wait.

    • Commenter avatarLog in to reply to the answers
  • 9 months ago

    ALSO; it wont let me edit but the advil i used is 200mg per pill

    • Commenter avatarLog in to reply to the answers
  • 9 months ago

    perhaps. Go to a doctor or an emergency ward. Now.

    would you really trust medical advice from random strangers on the internet, none of whom have medical training?

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.